MAUDE Adverse Event Report: Roche Diagnostics Triglycerides; Triglyceride test system

Roche Diagnostics Triglycerides; Triglyceride test system
Catalog Number 20767107322
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with triglycerides assay on a cobas 6000 c (501) module.The initial result was 594 mg/dl.The customer noticed that the initial result was high and did not match the patient's clinical picture or previous results, prompting a repeat of the sample.The repeat results were: 788 mg/dl (accompanied by an invalidating data flag).5651 mg/dl (accompanied by an invalidating data flag).4425 mg/dl.The repeat result of 4425 mg/dl was deemed to be correct.
 
Additional Manufacturer Narrative
The triglycerides reagent expiration date was not provided.The cobas 6000 c 501 module serial number was (b)(6).The visual inspection of the sample showed that it was lipemic.The investigation is ongoing.

Brand Name
Triglycerides
Common Device Name
Triglyceride test system
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50947532
Report Number1823260-2026-04026
Device Sequence Number9499660
Product Code CDT
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20767107322
Device Lot Number951776
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown